JOURNAL BROWSE
Search
Advanced SearchSearch Tips
The Strong Laws of Large Numbers for Weighted Averages of Dependent Random Variables
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
The Strong Laws of Large Numbers for Weighted Averages of Dependent Random Variables
Kim, Tae-Sung; Lee, Il-Hyun; Ko, Mi-Hwa;
  PDF(new window)
 Abstract
We derive the strong laws of large numbers for weighted averages of partial sums of random variables which are either associated or negatively associated. Our theorems extend and generalize strong law of large numbers for weighted sums of associated and negatively associated random variables of Matula(1996; Probab. Math. Statist. 16) and some results in Birkel(1989; Statist. Probab. Lett. 7) and Matula (1992; Statist. Probab. Lett. 15 ).
 Keywords
associated;negatively associated;weighted average;strong law of large number;
 Language
English
 Cited by
 References
1.
Statistics & Probability Letters, 1989. vol.7. pp.17-20

2.
Journal of Theoretical Probability, 1996. vol.9. pp.797-809 crossref(new window)

3.
Statistics & Probability letters, 2000. vol.50. pp.357-363 crossref(new window)

4.
Annals of Mathematical Statistics, 1967. vol.38. pp.1466-1474 crossref(new window)

5.
Annals of Statistics, 1983. vol.11. pp.286-295 crossref(new window)

6.
Statistics & Probability Letters, 1999. vol.43. pp.99-105 crossref(new window)

7.
Statistics & Probability Letters, 1992. vol.15. pp.209-216 crossref(new window)

8.
Probability and Mathematical Statistics, 1996. vol.16. pp.337-343

9.
Probaility and Mathematical Statistics, 1998. vol.18. pp.411-416

10.
Inequalities in Statistics and Probability, 1984. pp.127-140

11.
Zeitshrift fur Wahrscheinlickkeits theorie und verwandte gebiete, 1982. vol.59. pp.361-371 crossref(new window)